# SDR SWAA2024052981437

- Difficulty date: May 1, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N8687A
- Make and model: Boeing 737-8H4
- Aircraft serial: 33937
- Aircraft time: 26,847 hours, 13,235 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 727e-807 S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT L/H SIDE FLOOR SUPPORT Z CHANNEL CORRODED S-26L FROM STA 727E STA 807.   REMOVED; RECEIVED AND INSTALLED NEW SUPPORT Z CHANNEL AT AFT CARGO L/H BTW STA 727E TO 807 AS PER B737-700 SRM 51-40-02-0G-0 AND DWG#146A7500.;[02] FINAL INSPECTION; VERIFIED STEP #1.
